# SDR AWXA200500550

- Difficulty date: May 5, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 43,414 hours, 29,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Condition: Delaminated
- Location: Lt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK THE UPPER SURFACE SKIN OF THE LT INBOARD FORE FLAP WAS FOUND DELAMINATED 12 INCHES FROM THE INBOARD END BETWEEN WBL 84 AND WBL 86.  MAINTENANCE CUT OUT DAMAGE IN UPPER SURFACE SKIN OF THE LT INBOARD FORE FLAP; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-10.
